# SDR SIMA20121223002

- Difficulty date: December 23, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 27,516 hours, 23,842 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Condition: Faulty
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

NOTED SMOKE COMING FROM CAPTAINS WINDSHIELD HEAT ELEMENT IN FLT,  TURNED OFF WINDSHIELD HEAT SMOKE DISSIPATED.  FOUND CAPTAINS WINDSHIELD POWER CABLE BURNED AT TERMINAL BLOCK OF WINDSHIELD.  CAPTAINS WINDSHIELD REPLACED.  REMOVED AND REPLACED THE CAPTAIN WINDSHIELD TEMP CONTROLLER IAW EMB 140 AMM 30-42-01. THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
